Jump to content
CrazyBoards.org

AD bipolar woes


Recommended Posts

OK - since you have a history with trying to tweak with your own meds, I am going to admonish you.

DO NOT CHANGE MEDS OR STOP TAKING MEDS WITHOUT DIRECT ORDERS FROM DOC!  It is tempting, but you KNOW that you got effed up when you messed with meds before.  Don't mess with them!  Just don't.  If your doc is talking to you at 2:30 in the morning, then he/she is cool and available and wants to help you.  LISTEN TO HIM/HER!!  Bring up all of your own concerns and questions and ideas, but crazy people in midst of crazy attack do not think clearly, and CANNOT make decisions about this stuff.  Even if there is a chance it will make you feel better, there is a chance it will make you feel worse or have some physical effect.

Thus endeth the scoldage.  Take care - try all the non-med ways of settling down, ranting, posting, jogging, cleaning, yoga, meditation etc...

Link to comment
Share on other sites

Yup...messing with meds on your own=bad idea. 

If tegretol has a calming effect on you and your liver is cool with it, then talk to your doctor about increasing it or dosing through the day. 

I have been on trazdone, before my official BP diagnosis, and less may be more.  I was on 37.5 mg of it and I slept like a baby for the first 2 years taking it.  It could be that the higher dose is inciting hypomania, but a lower dose would make your sleepier.  Just a thought....TALK TO YOUR DOCTOR!!! ;)

Also what APs have you tried and what doses caused the bad rxn? You could be a sensitive less-is-more person....

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...